# SDR 2000ZZZM97

- Difficulty date: January 17, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N930BB
- Make and model: Doug DC-9-32
- Aircraft serial: 47521
- System (JASC): 5220 · Emergency Exits
- Part: Seal
- Part number: 49127021
- Condition: Failed
- Location: Exit Door
- Component: 59101595
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER T/O, THE FLT CREW EXPERIENCED PRESS DIFFICULTY.  CAPT WAS NOTIFIED BY THE SENIOR F/A OF A LOUD SQUEAL COMING FROM LEFT FWD EMERGENCY EXIT DOOR.  A DECISION WAS MADE TO LAND THE A/C.  A/C WAS LANDED W/O FURTHER INCIDENT UNDER NORM CONDITIONS.  AFTER LANDING, THE SOUTHEAST AIRLINES FLT MECH REMOVED THE LEFT FWD EMERG EXIT DOOR TO INSPECT THE DOOR AND SEAL FOR EVIDENCE OF DAMAGE.  THE INSPECTION REVEALED NO DAMAGE TO THE DOOR, DOOR SEAL OR THE SEALING AREA.  LEFT FWD EMERGENCY EXIT DOOR WAS REINSTALLED IAW MCDONNEL DOUGLAS MM REF 52-21-0 AND GROUND PRESS CHECK WAS ACCOMP IAW MM REF 21-32-0.  PRESS CHECK WAS GOOD, NO DEFECTS WERE NOTED.  THE A/C WAS RETURNED TO SERVICE WITHOUT FURTHER INCIDENT..  (M)
